Die Steiner'sche Covariante der binären Form 6. Ordnung

Maisano

Mathematische Annalen (1888)

  • Volume: 31, page 493-506
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Maisano. "Die Steiner'sche Covariante der binären Form 6. Ordnung." Mathematische Annalen 31 (1888): 493-506. <http://eudml.org/doc/157367>.

@article{Maisano1888,
author = {Maisano},
journal = {Mathematische Annalen},
pages = {493-506},
title = {Die Steiner'sche Covariante der binären Form 6. Ordnung},
url = {http://eudml.org/doc/157367},
volume = {31},
year = {1888},
}

TY - JOUR
AU - Maisano
TI - Die Steiner'sche Covariante der binären Form 6. Ordnung
JO - Mathematische Annalen
PY - 1888
VL - 31
SP - 493
EP - 506
UR - http://eudml.org/doc/157367
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.